Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Brown spots on body, given seacod fish oil, caugh medicines and vitamins. Is these spots due to medicine?

Actually from 1-2 months , I am seeing brown color spots on my daughter s body. Her age is 3 years 3 months. Before 15-20 days I have given her seacod fish oil at night along with some caugh medicines & vitamins . Is it the reaction of those medicines. I am feeling very tensed about her skin spots. Please help me out, Thanks, Shweta
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
hello shweta dont worry at all it has to go within 2 or 3 week. but my suggestion to u will be just dont give her any supplement, consult your doctor before any such supplement u give. there r plenty of cough syrup with high content of ppa and cpm and codine. just ask dr before any such med. u give. dont worry if it does not subside revet me with photo clicked. bye and take care.
Answered: Sat, 7 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor